# SDR CA101025005

- Difficulty date: October 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767-38E
- Aircraft time: 77,570 hours, 11,408 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Seat Control Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE, THERE WAS A ELECTRICAL ODOR AROUND ROW 7.  THE ENTERTAINMENT SYS AND LIGHTS WERE TURNED OFF AND THE ODOR DISSAPATED.   SEAT 5-9AF SEAT CONTROL BOXES ALL CHECKED.  ALL OPS NORMAL.  NO DAMAGED OR BURN EVIDENCE FOUND.  PSU`S IN CEILING AT SAME SEATS CHECKED.  NO LOOSE OR BURNED WIRE OR COMPONENTS FOUND ALL READING CALL LTS OPS NORMAL.
